Discussions that mention synthroid

Thyroid Disorders board


I can hardly believe it! I have a Rx for a trial of Armour (30 mg), and a follow-up appt in a month.

I spent a whole hour with the doctor himself. During our talk, he asked about every single symptom I was having and which got better on the Synthroid and which got worse. After I told him about some concern, he'd write it down, think about it for a second, then ask another question. In short, he really listened and tried to fit the puzzle altogether. The endo isn't interested in any of that, and keeps telling me she doesn't think the sx are from the hypo. She's like -- "Take this synthroid and shut up" and then "Oops, it makes you worse... stop taking it -- meanwhile do nothing and wait till your thyroid dies so we can try again."

He mentioned that if this doesn't work, he'd look into adrenal and other health issues that my be contributing factors... but for now, at least someone is listening to me!
I still have some doubts about any strange homeopathic methods he might want to try in the future. ~ What IWL calls "voodoo" medicine ~ LOL. But what the heck? Conventional medicine doesn't seem to be working for me.

How much longer now till your scan? You must be feeling pretty low, but hang tough, you'll make it!
I just picked my Rx up from the store. It's written for once a day. I know that's a tiny dose, but I'm ok with it for now... seeing how hyper even a small dose of synthroid made me. What makes me nervous is that we'll be traveling early next week, and I don't want any side effects messing up my fun. But I don't want to put off taking it till we get back, because I won't have been on it long enough when I go back to the doctor to have blood levels done again.

Have a good time at your "big event" this weekend. Don't let the ol' demon hypo spoil it for you. I'll be waiting to hear about your scan.
Hi Midwest, I am really baffled about something and thought maybe you might have some insight.

Starting last jan, I thought I was dying, all my hypo symptoms came on rapidly....joint/muscle aches, brain fog, low temp, ice cold hands and feet, twitching, chest pain, throat pain etc etc...

It was really bad for about 2 months and my TSH was 3.56 (still didn't know what was wrong with me at this point).....then I started feeling better around March/April and was Dxed in May with hypo/hashis (antibodies)

OK...fast forward to 3 weeks ago....I was told I had to go off my meds for a scan...as you can imagine, I was scared to death, kwowing how I had felt last winter.

Well, it's been 3 1/2 weeks now and I don't really feel that bad, I know I shouldn't care....LOL....but one side of me wants to know WHY????!!!!!! ;)

I can't imagine I have much Synthroid left in my body at this point, and my temp is even still good at 98.5.

I am wondering that maybe last january, my thyroid was really under attack and right now for some reason, it's not????

When you went off meds, did all your old symptoms come right back and if so, how long did it take?

Thanks Midwest......and if anyone else has any thoughts, I am all ears :)

------------------
Hashimoto's~Hypo
Multi-nodular
No meds, waiting for scan
Thanks for the congrats, KazKan and Divermon. "Time wasted"... what an understatement, eh?

LM3Gs,
I wish I could add something that would help solve your symptom riddle. But Divermon and Tree Frog have given you some good advice on that score.

My own situation is puzzling, too. Before treatment, my main problems were the mental ones... brain fog, memory, mood, etc. I never really had the physical fatigue everyone describes. The Synthroid cured the mental issues within the first two weeks. After I quit it, I expected all the fogginess and depression to return, but amazingly, it has not. Now I have that terrible muscle fatigue, and it appeared within about 4 weeks of stopping the med. I just don't get it.
[quote]Originally posted by midwest1:

It is strange how differently each person is affected.

Well, I know the effect must have been imaginary, but the muscle fatigue was not as bad yesterday... felt pretty perky, actually.


You know what is really weird, my sisters only symptom was cold hands, and she is on 200 mcgs of Synthroid, her dr says she has no function left at all!!! I think she must have hashis.

I bet do you feel good from the Armour, I have heard the T3 is felt right away! That's great!

------------------
Hashimoto's~Hypo
Multi-nodular
No meds, waiting for scan